# SDR SB07037

- Difficulty date: May 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BWI FLT 1853 - ON TAKEOFF FROM PHL, EN ROUTE TO BWI, CREW REPORTED A NAUSEATING SMELL IN THE COCKPIT FROM THE AIR CONDITIONING SYSTEM.  SMELL REMAINED DURING FLIGHT AND LANDING.  MAINTENANCE OPERATED EACH PACK FOR 30 MINUTES AND DETECTED A STALE ODOR FROM THE AIR VENTS IN THE COCKPIT.  REMOVED AND REPLACED LEFT AND RIGHT COALESCER BAGS PER MM 21-51-41.  GROUND OPERATED PACKS OFF APU.  NO ODORS NOTED.
